Articles | Volume 12, issue 2
https://doi.org/10.5194/ms-12-1105-2021
https://doi.org/10.5194/ms-12-1105-2021
Research article
 | 
20 Dec 2021
Research article |  | 20 Dec 2021

Precise mathematical model for the ratchet tooth root bending stress

Chao Liu, Ning Ding, Jingsong Duan, Lili Zhou, Shanfu Cui, Shuna Jiang, and Aofei Li

Viewed

Total article views: 1,283 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,026 233 24 1,283 18 16
  • HTML: 1,026
  • PDF: 233
  • XML: 24
  • Total: 1,283
  • BibTeX: 18
  • EndNote: 16
Views and downloads (calculated since 20 Dec 2021)
Cumulative views and downloads (calculated since 20 Dec 2021)

Viewed (geographical distribution)

Total article views: 1,198 (including HTML, PDF, and XML) Thereof 1,198 with geography defined and 0 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 
Latest update: 21 May 2024
Download
Short summary
In this paper, we use the folded section hypothesis to determinate the ratchet tooth root bending stress and provide a normal mathematical model to calculate it. This model has been proved by the finite element analysis method and the ratchet experiment. It is recommended that this model be used to predict the ratchet tooth root bending stress in the ratchet design process.